It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-23-2006, 06:15 AM   #1
Newbie
(female)
 
Join Date: Oct 2006
Location: new york state
Posts: 1
onthego5 HB User
Mom suffering with nausea

My mother is 68 years old. She takes medicine for high blood pressure and zoloft for anxiety (I believe she has been taking zoloft for several years). The end of August or beginning of September she was prescribed a sulfate antibiotic for a urinary tract infection. While taking this sulfate she started having nausea. After 2 weeks her doctor put her in the hospital for testing. All results were normal. 2 months later she is still suffering from extreme nausea. She has had complete GI testing. All came back fine however - her gastroenterologist discovered that there was some irritant in her stomach which she believed may have been caused from the sulfate antibiotic. My mother seemed happy to have a reason for her suffering. The gastroenterologist gave her some antacids to take which only made her worse. I am thinking that the medications she is taking is probably aggravating this irritant in her stomach. I told her to ask her doctors if any of her meds come in patch form, or to find out if there are any portable IV she could have and still be home. She felt better when she had IVs. Possibly the fluid flushed things through her stomach? Any advice or if anyone has gone through this and know of anything would be much appreciated.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone with Chronic idiopathic nausea? Bungee3006 Digestive Disorders 132 08-14-2010 01:03 PM
constant nausea taking over life pucca_chick Acid Reflux / GERD 11 08-18-2008 10:09 PM
Suffering from almost constant lightheadedness LukeW Brain & Nervous System Disorders 47 02-26-2008 03:15 AM
Daughter suffering with daily migraines hannasnana Headaches & Migraines 156 12-27-2005 08:58 PM
Suffering from sickness after CT Scan trapley Digestive Disorders 7 01-18-2005 02:37 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!